# SDR USAABA08032

- Difficulty date: December 9, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 0380
- System (JASC): 3233 · Landing Gear Actuator
- Part: Uplock
- Part number: C248311004
- Condition: Faulted
- Location: Mlg
- Part time: 36,945 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL  FLT 734  PHL TO MAN.  ON TAKEOFF AND LANDING GEAR RETRACTION, THE NOSE GEAR DOORS DID NOT CLOSE.  THE CREW RECYCLED THE GEAR AND THE DOORS INDICATED PROPERLY CLOSED.  DUE TO THE FOLLOW ON MAINTENANCE ACTION REQUIRED UPON LANDING IN MAN, AN OPERATIONAL DECISION WAS MADE TO RETURN TO PHL  THE FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED SEVERAL GEAR SWINGS AND COULD NOT DUPLICATE THE PROBLEM.  AFTER ADDITIONAL TROUBLESHOOTING, A FAULT WAS FOUND WITH THE RIGHT MAIN GEAR UPLOCK ASSEMBLY.  MAINTENANCE REPLACED THE RIGHT MAIN GEAR UPLOCK ASSEMBLY.
